Items where Author is "Long, Zhiwen"
Group by: Item Type | No Grouping Number of items: 2. Long, Zhiwen (2016) Exponential convergence of a non-autonomous Nicholson's blowflies model with an oscillating death rate. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (41). pp. 1-7. ISSN 1417-3875 Long, Zhiwen (2015) Global asymptotic stability of pseudo almost periodic solutions to a Lasota-Wazewska model with distributed delays. Electronic Journal of Qualitative Theory of Differential Equations, 2015 (51). pp. 1-13. ISSN 1417-3875 |